MathSciNet Relay Station
MathSciNet bibliographic data
MR977437 11D79 (11E76 11P55)
Nadesalingam, T.; Pitman, Jane Simultaneous diagonal inequalities of odd degree. J. Reine Angew. Math. 394 (1989), 118–158.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement